# SDR DXTA2024082600319

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N211QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6058
- Aircraft time: 7,550 hours, 4,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HAS LITTLE TO NO RESISTANCE WHEN OPENING. ALMOST FEELS LIKE ITS FREE FALLING OPEN. CORRECTIVE ACTION: GAINED ACCESS TO THE MED.  ADJUSTED CABLE ADJUSTER BOLTS TO THE PROPER RESISTANCE.  OPS CHECK GOOD.  IAW CL-650 AMM 52-10-31.
